# SDR DALA2019122407535

- Difficulty date: December 24, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK -FOUND ONE CRACK AT THE LT VERTICAL STIFFENER  IN THE NOSE WHEEL WELL AT BS 287, LBL 25, WL 159.  LENGTH IS 0.4 INCH.   REPAIRED THE CRACK IAW 5312-01186-02A.
